# SDR DALA1036299855

- Difficulty date: November 22, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 218-237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND BS 218- 237, BL0 WEB HAS MANY ELONGATED HOLES.  REMOVED INTERCOSTAL IAW SRM 51-30-2 & 51-30-5.  LOCATED, DRILLED & INSTALLED NEW INTERCOSTAL IAW SRM 51-10-4 & 52-30-5.
